# SDR MALA080216

- Difficulty date: December 17, 2008
- Submitted: December 20, 2008
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 5,791 hours, 4,787 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL DID NOT RETRACT AFTER TAKEOFF WHEN GEAR WAS SELECTED UP GEAR DISAGREE AND NOSEWHEEL DOOR OPEN WARNINGS ANNUNCIATED.  GEAR DID NOT RETRACT.  RAN EMERGENCY CK LIST, EXTENDED GEAR MANUALLY.  DECLARED EMERGENCY BACK INTO MSP LANDED BELOW 47,000 DESCENT RATE BELOW 600 FT PER MIN.  AIRSPEED REMAINED AT 200 IAS NO OVERWEIGHT LANDING.  COMPLETED MM409 NR 352863.  REPLACED NLG OLEA CENTER/EXTENDED PROX SENSOR BRACKET PN 16215-105 AND ADJUSTED SENSOR GAP.  OPS CHECK GOOD.
